MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; ACETABULAR CUP
Catalog Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 august 2019: lot 181124: (b)(4) items manufactured and released on 13-june-2018.Expiration date: 2023-06-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.165918.Batch review performed on 20 august 2019: lot 165918: (b)(4) items manufactured and released on 10-nov-2016.Expiration date: 2021-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: screws: screws: mpact 01.32.6545 cancellous bone screw, flat head ø 6,5 (k103721) l 45, lot.172445.Batch review performed on 20 august 2019: lot 172445: (b)(4) items manufactured and released on 10-may-2017.Expiration date: 2022-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721), lot.173318.Batch review performed on 20 august 2019: lot 173318: (b)(4) items manufactured and released on 05-sept-2017.Expiration date: 2022-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: amistem p 01.18.405 amistem-p std stem size 5 (k173794), lot.180732.Batch review performed on 20 august 2019: lot 180732: (b)(4) items manufactured and released on 19-giu-2018.Expiration date: 2023-06-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115), lot.187085.Batch review performed on 20 august 2019: lot 187085: (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-12-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 month and a half after primary surgery the surgeon revised the patient hip for infection.The pathogen is unknown, all implants revised successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8955359
Report Number3005180920-2019-00748
Device Sequence Number2609282
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Catalogue Number01.32.156DH
Device Lot Number181124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;